Journal of Symbolic Logic

The Decision Problem for Formulas with a Small Number of Atomic Subformulas

Harry R. Lewis and Warren D. Goldfarb

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 3 (1973), 471-480.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738761

Mathematical Reviews number (MathSciNet)
MR337559

Zentralblatt MATH identifier
0276.02029

JSTOR
links.jstor.org

Citation

Lewis, Harry R.; Goldfarb, Warren D. The Decision Problem for Formulas with a Small Number of Atomic Subformulas. J. Symbolic Logic 38 (1973), no. 3, 471--480. https://projecteuclid.org/euclid.jsl/1183738761


Export citation